# SDR 20010430CW004

- Difficulty date: April 30, 2001
- Submitted: April 30, 2001
- Operation: General aviation
- Aircraft: N732UH
- Make and model: Cessna T210M
- Aircraft serial: 21061781
- Engine: Cont TSIO520*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER DISCOVERED A GREAT LOSS OF ENGINE OIL, FOLLOWING A COLD WEATHER FLIGHT.  TEMPERATURE WAS 40 DEGREES C/F.  AIR/OIL SEPARATOR INSTALLED PRIOR TO RECENT CYLINDER REPLACEMENT.
